Social Anxiety Support Forum banner

1 - 10 of 10 Posts

·
MEAT POPSICLE
Joined
·
857 Posts
Discussion Starter · #1 ·
:bash I have been having issues with losing my temper very quickly! Since I have been on Klonopin, so I asked my therapist about it and she suggested Fish oil supplement, so I bought it and started it today. She said they did a study at a prison with the inmates and tested to see how fish oil helped them with the aggression....my question is this>>>>>
Has anyone else had this issue while on Klonopin and if YES what did/ or do you do about it?????
Thank you for all the advice guys/gals I appreciate it alot :D
 

·
Registered
Joined
·
30 Posts
Fish oil supplements are a good idea in general, also vitamin D3.

Klonopin, in mood disorder context, is usually prescribed for panic attacks. Losing your temper due to Klonopin would be strange but probably not unheard of side effect. In any case, that would seem to suggest its not working as expected in your system. To top it all, long term use usually leads to dependence and difficult withdrawal. That class of drugs is also known for cognitive impairment. Long suggestion short, get a second opinion from a M.D.
 

·
MEAT POPSICLE
Joined
·
857 Posts
Discussion Starter · #3 ·
Thank-you

:)Thank you . I have an appointment next week with my doc. and I am preparing a list , I will add this to it too. I really appreciate the advice. :thanks

Fish oil supplements are a good idea in general, also vitamin D3.

Klonopin, in mood disorder context, is usually prescribed for panic attacks. Losing your temper due to Klonopin would be strange but probably not unheard of side effect. In any case, that would seem to suggest its not working as expected in your system. To top it all, long term use usually leads to dependence and difficult withdrawal. That class of drugs is also known for cognitive impairment. Long suggestion short, get a second opinion from a M.D.
 

·
SASsy
Joined
·
18,100 Posts
Klonopin is a tranquilizer and should calm you down not make you angry. Maybe you have some other issues.
 

·
Going to war
Joined
·
3,928 Posts
the rebound from the klonopin could be causing anger issue you could be growing a tolarance too the effect what goes up must go down and vice versa,
 

·
Registered
Joined
·
1,164 Posts
Wow, I never heard of that! I have a stash of fish oil supplements and rarely take them. Usually I just take Flax Seed oil pills instead.

Thanks for the info. I'll try taking fish oil supplements tomorrow!
 

·
Registered
Joined
·
623 Posts
do you really have to bite into the capsules every week or so to make sure your stash didn't go rancid ??
 

·
Registered
Joined
·
513 Posts
In "theory" the Klonopin should "mellow" you out. One of the above posters mentioned rebound effect as a possible trigger. This is worth looking into because tolerance to Benzo builds fast so you may start to get irritable while coming off the meds. I take a Fish Oil supplement (1200mg) daily. I am not sure if it has any effect but it definitely can't hurt. Good luck!
 

·
Registered
Joined
·
823 Posts
fish oil is essential :) your brain needs it! your body cannot produce it therefore you need to supplement or eat foods w/ it.
 
1 - 10 of 10 Posts
Top